# SDR WX0A2015061972667

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 46,000 hours, 39,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2, AFT ENTRY & TAIL CONE EMER EXIT SIGN LIGHT INOPERATIVE.  R & R L2, AFT ENTRY & TAIL CONE EMER EXIT SIGN POWER SUPPLY IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
